# SDR MWEA010037

- Difficulty date: January 10, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 953609513
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS IN AFT RADIUS OF STATION 256 BETWEEN LONGERON 12, 13, &14 RIGHT.  FABRICATED AND INSTALLED ANGLE AND SPLICES.
